Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 15, 2016, 9:45 PM CDT for Clark County, Edgar County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 15, 2016, 9:45 PM CDT (02:45 UTC)
- Expired
- Mar 15, 2016, 10:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, IL, Edgar County, IL
The radar
The Evansville,IN radar (KVWX), 132 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1364 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 8.9
The text
As transmitted.
661
WUUS53 KILX 160245
SVRILX
ILC023-045-160315-
/O.NEW.KILX.SV.W.0012.160316T0245Z-160316T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT TUE MAR 15 2016
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CLARK COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHERN EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1015 PM CDT
* AT 945 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CASEY...OR
12 MILES SOUTHEAST OF CHARLESTON...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PARIS...MARSHALL...CASEY...MARTINSVILLE...WESTFIELD...VERMILION...
OLIVER...CLARKSVILLE...DENNISON...LINCOLN TRAIL STATE PARK...BELL
RIDGE AND SANDFORD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKER 127 AND THE
INDIANA BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 3926 8801 3948 8801 3948 8796 3951 8796
3973 8753 3939 8753
TIME...MOT...LOC 0245Z 235DEG 54KT 3935 8800
HAIL...1.00IN
WIND...60MPH
$$
GEELHART2 follow-up statements
185
WWUS53 KILX 160258
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
958 PM CDT TUE MAR 15 2016
ILC023-045-160315-
/O.CON.KILX.SV.W.0012.000000T0000Z-160316T0315Z/
CLARK-EDGAR-
958 PM CDT TUE MAR 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN CLARK AND SOUTHEASTERN EDGAR COUNTIES...
AT 958 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLARKSVILLE...
OR 7 MILES NORTHWEST OF MARSHALL...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PARIS...MARSHALL...MARTINSVILLE...VERMILION...OLIVER...CLARKSVILLE...
DENNISON...BELL RIDGE AND SANDFORD.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKER 136 AND THE INDIANA
BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
&&
LAT...LON 3936 8793 3953 8792 3973 8753 3939 8753
TIME...MOT...LOC 0258Z 235DEG 54KT 3946 8779
HAIL...1.00IN
WIND...60MPH
$$
GEELHART083
WWUS53 KILX 160312
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1012 PM CDT TUE MAR 15 2016
ILC023-045-160322-
/O.EXP.KILX.SV.W.0012.000000T0000Z-160316T0315Z/
CLARK-EDGAR-
1012 PM CDT TUE MAR 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CLARK AND
SOUTHEASTERN EDGAR COUNTIES WILL EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3936 8793 3953 8792 3973 8753 3939 8753
TIME...MOT...LOC 0310Z 235DEG 54KT 3946 8779
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 8:20 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Mar 15, 8:20 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Lincoln IL 820 PM CDT TUE MAR 15 2016 .UPDATE... ISSUED AT 815 PM CDT TUE MAR 15 2016 Deepening surface low now over west central Illinois this evening with the warm front extending east southeast from the low over central to southeast Illinois. Dew points have risen to around 60 degrees across our area this evening ahead of the strong low. Strongest storms will continue to edge east northeast ahead of the surface low for the rest of the evening. Tornado watch number 44 has been extended to 10 pm CDT and we may need to add some counties further east over the next few hours as well. Updated zone forecast with the new watch extension time will be out in the next 10-15 minutes. && .SHORT TERM...(Tonight) ISSUED AT 312 PM CDT TUE MAR 15 2016 19z/2pm surface analysis shows a 997mb low over northeast Missouri, with a warm front extending E/SE across south-central Illinois. Despite the presence of this forcing, convection has not yet materialized across Missouri or Illinois as the atmosphere remains capped. The short-wave trough that will eventually approach from the west and break the cap is still well to the west across western Kansas/Nebraska, so think cap will hold firm through the remainder of the afternoon. HRRR has been consistently showing scattered thunderstorms developing along the trailing cold front across eastern Missouri after 21z/4pm...with the activity then tracking E/NE into central Illinois this evening. 4km WRF-NMM has similar timing, and both high-res models suggest the storms will quickly shift out of the KILX CWA by midnight. Given strong directional low- level wind shear in the vicinity of the warm front, the main mode of any convection that develops later today will be supercellular. As such, damaging wind gusts and large hail remain the primary threats...although a few tornadoes will also be possible mainly along and northwest of the I-55 corridor. Have therefore included likely PoPs and mentioned severe weather across the western half of the CWA this evening accordingly. Any convection that fires will rapidly push eastward out of the area by midnight, with only a few lingering rain showers across the NW from the Peoria area northward after midnight. Once the storms pass, strong/gusty southwesterly winds will develop, with forecast soundings and numeric guidance suggesting gusts of 30-35 mph. Overnight lows will drop into the middle to upper 40s. .LONG TERM...(Wednesday through Tuesday) ISSUED AT 312 PM CDT TUE MAR 15 2016 Deepening surface low pressure forecast to push into central Wisconsin by 12z Wednesday with a tight pressure gradient over most of the forecast area during the day. Forecast soundings showing 40- 45 kts just off the surface tomorrow mid morning through the afternoon hours so wind gusts of 35 to 45 mph look likely over most of the area, except south of the Interstate 70 corridor. As a result, a wind advisory will be issued for a good portion of the forecast area for tomorrow. Areas north of I-74 will get close to some warning criteria winds, especially if the wrap around moisture/clouds stay to our north like most of the models suggest. Despite the passage of the cold front this evening, temperatures will be mild again on Wednesday, although not as warm as today. Look for highs to climb into the 60s most areas. The strong surface low will begin to fill across the lower Great Lakes on Thursday as upper level energy is transferred over to the East Coast. This will result in an elongated surface trof from the new low off New England west through the southern Great Lakes. This feature will gradually slide south bringing a more extensive cloud band south with it and the threat for some light precip starting on Friday night and continuing on and off into Saturday night. We may see a mix of rain and snow across our north Friday night into early Saturday morning, and possibly again late Saturday night into Sunday. No accumulations are expected with any snow that does occur across our north. The upper trof will gradually work its way southeast across the Great Lakes on Sunday and Monday with rather cool temperatures prevailing, at least compared to what we have had over the past couple of days. However, with the trof being more progressive, the cool down will not last long as most medium range models suggest the trof will shift off to our east by early next week with more of a zonal flow developing over the Midwest resulting in a gradual moderating trend through the middle of next week. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) ISSUED AT 642 PM CDT TUE MAR 15 2016 Main aviation forecast concern continues to be developing convection this evening. Based on latest radar trends and HRRR run, have included a TEMPO group for thunder and MVFR ceilings at KPIA/KSPI between 00z and 02z...then further east to KBMI/KDEC between 01z and 03z. Given uncertainties in areal coverage further east, have only mentioned VCTS at KCMI after 02z. Once the storms pass, NAM forecast soundings suggest a period of MVFR ceilings before skies clear overnight into Wednesday morning. Winds will initially be from the south-southeast with gusts to around 25kt this evening, then will veer to the west-southwest after frontal passage this evening. As the pressure gradient tightens, very strong W/SW winds gusting to between 30 and 35kt will be likely on Wednesday. && .ILX Watches/Warnings/Advisories... Wind Advisory from 7 AM to 8 PM CDT Wednesday for ILZ027>031- 036>038-040>057-061>063. && UPDATE...Smith SHORT TERM...Barnes LONG TERM...Smith AVIATION...Barnes
Hazardous weather outlook, Mar 15, 3:13 PM CDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 313 PM CDT TUE MAR 15 2016 ILZ027>031-036-037-040-041-047>050-161100- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 313 PM CDT TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL...ALTHOUGH A FEW TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING 25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...PRIMARILY BETWEEN 6 PM AND 8 PM. ILZ038-042>046-051>057-061>063-161100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CUMBERLAND-DE WITT-DOUGLAS-EDGAR- LOGAN-MACON-MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 313 PM CDT TUE MAR 15 2016 ...WIND ADVISORY IN EFFECT FROM 7 AM TO 8 PM CDT WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL TRIGGER SCATTERED STRONG TO SEVERE THUNDERSTORMS THIS EVENING. THE PRIMARY THREATS FROM THE STORMS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE...HOWEVER THE GREATEST RISK FOR TORNADOES WILL REMAIN ALONG AND NORTHWEST OF THE I-55 CORRIDOR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WEST-SOUTHWEST WINDS WILL DEVELOP ON WEDNESDAY...REACHING 25 TO 30 MPH WITH GUSTS TO AROUND 45 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PRIMARILY BETWEEN 7 PM AND MIDNIGHT. ILZ066>068-071>073-161100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 313 PM CDT TUE MAR 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A STORM SYSTEM WILL TRIGGER ISOLATED STRONG THUNDERSTORMS THIS EVENING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Local storm report, Mar 15, 9:03 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
903 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL CLINTON 40.15N 88.96W
03/15/2016 M0.88 INCH DE WITT IL TRAINED SPOTTER
&&
25Local storm report, Mar 15, 9:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
909 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM HAIL SECOR 40.74N 89.14W
03/15/2016 M1.50 INCH WOODFORD IL EMERGENCY MNGR
&&
25Local storm report, Mar 15, 9:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM HAIL WINCHESTER 39.63N 90.46W
03/15/2016 M0.75 INCH SCOTT IL LAW ENFORCEMENT
0638 PM HAIL 2 N ALSEY 39.59N 90.43W
03/15/2016 M1.00 INCH SCOTT IL TRAINED SPOTTER
BETWEEN ALSEY AND WINCHESTER. FROM WFO LSX.
0645 PM HAIL 3 SSW JACKSONVILLE 39.69N 90.26W
03/15/2016 M1.00 INCH MORGAN IL TRAINED SPOTTER
0659 PM HAIL JACKSONVILLE 39.73N 90.23W
03/15/2016 M2.00 INCH MORGAN IL CO-OP OBSERVER
0720 PM HAIL ALEXANDER 39.72N 90.05W
03/15/2016 M2.75 INCH MORGAN IL TRAINED SPOTTER
0728 PM FUNNEL CLOUD 1 N WAVERLY 39.61N 89.95W
03/15/2016 MORGAN IL FIRE DEPT/RESCUE
0733 PM HAIL NEW BERLIN 39.73N 89.91W
03/15/2016 M1.75 INCH SANGAMON IL TRAINED SPOTTER
ON I-72...HAIL RANGED FROM QUARTER TO GOLF BALL SIZE
0747 PM TORNADO LOAMI 39.67N 89.85W
03/15/2016 SANGAMON IL TRAINED SPOTTER
0748 PM HAIL 1 W KICKAPOO 40.80N 89.77W
03/15/2016 M1.75 INCH PEORIA IL EMERGENCY MNGR
0750 PM TORNADO 4 N HANNA CITY 40.75N 89.79W
03/15/2016 PEORIA IL EMERGENCY MNGR
HOUSE DAMAGED...ROOF BLOWN OFF
0750 PM FUNNEL CLOUD 1 S SPRINGFIELD 39.77N 89.64W
03/15/2016 SANGAMON IL TRAINED SPOTTER
0800 PM HAIL 4 SW ALTA 40.78N 89.69W
03/15/2016 M1.50 INCH PEORIA IL TRAINED SPOTTER
AT RT. 6 AND US 150
0805 PM HAIL PEORIA 40.74N 89.61W
03/15/2016 M1.75 INCH PEORIA IL LAW ENFORCEMENT
0805 PM HAIL GLASFORD 40.57N 89.81W
03/15/2016 M1.00 INCH PEORIA IL MESONET
0807 PM HAIL 5 NW PEORIA 40.80N 89.68W
03/15/2016 M1.00 INCH PEORIA IL CO-OP OBSERVER
0833 PM HAIL EAST PEORIA 40.67N 89.55W
03/15/2016 M0.75 INCH TAZEWELL IL TRAINED SPOTTER
0838 PM HAIL BEASON 40.15N 89.20W
03/15/2016 M1.00 INCH LOGAN IL EMERGENCY MNGR
0848 PM HAIL CLINTON 40.15N 88.96W
03/15/2016 M0.88 INCH DE WITT IL TRAINED SPOTTER
0854 PM HAIL 1 E HEYWORTH 40.31N 88.96W
03/15/2016 M0.75 INCH MCLEAN IL PUBLIC
0907 PM HAIL SECOR 40.74N 89.14W
03/15/2016 M1.50 INCH WOODFORD IL EMERGENCY MNGR
&&
25Special weather statement, Mar 15, 9:11 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 911 PM CDT TUE MAR 15 2016 ILZ038-160245- MCLEAN- 911 PM CDT TUE MAR 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCLEAN COUNTY UNTIL 945 PM CDT... AT 911 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A STRONG THUNDERSTORM 5 MILES WEST OF SAYBROOK...OR 13 MILES WEST OF GIBSON CITY...MOVING NORTHEAST AT 60 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAYBROOK...BELLFLOWER...ARROWSMITH...ELLSWORTH AND ANCHOR. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL ILLINOIS. LAT...LON 4031 8862 4047 8877 4061 8847 4035 8846 TIME...MOT...LOC 0211Z 229DEG 52KT 4040 8862 GEELHART
Local storm report, Mar 15, 9:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
922 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM HAIL 5 E PLEASANT PLAINS 39.87N 89.83W
03/15/2016 M0.88 INCH SANGAMON IL TRAINED SPOTTER
&&
25Local storm report, Mar 15, 9:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
928 PM CDT TUE MAR 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG NORWOOD 40.71N 89.70W
03/15/2016 PEORIA IL TRAINED SPOTTER
HOUSES DAMAGED INCLUDING AWNING, GUTTER, AND FENCE
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 7:00 PM CDT | Tornado Warning | ILX | Fulton, Knox | 30 min |
| Mar 15, 7:01 PM CDT | Tornado Warning | ILX | Morgan | 29 min |
| Mar 15, 7:09 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 36 min |
| Mar 15, 7:14 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 31 min |
| Mar 15, 7:26 PM CDT | Tornado Warning | ILX | Morgan, Sangamon | 34 min |
| Mar 15, 7:28 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 32 min |
| Mar 15, 7:38 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Marshall, Peoria, Stark, Tazewell, Woodford | 37 min |
| Mar 15, 7:43 PM CDT | Tornado Warning | ILX | Peoria | 32 min |
| Mar 15, 7:48 PM CDT | Tornado Warning | ILX | Menard, Sangamon | 27 min |
| Mar 15, 7:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Tazewell | 47 min |
| Mar 15, 8:05 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 25 min |
| Mar 15, 8:05 PM CDT | Tornado Warning | ILX | Peoria, Tazewell, Woodford | 25 min |
| Mar 15, 8:14 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 46 min |
| Mar 15, 8:33 PM CDT | Severe Thunderstorm Warning | ILX | Logan, McLean, Mason, Tazewell, Woodford | 42 min |
| Mar 15, 8:37 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean | 23 min |
| Mar 15, 8:39 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 36 min |
| Mar 15, 9:11 PM CDT | Special Weather Statement | ILX | McLean | 34 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.